Project 1999

Go Back   Project 1999 > General Community > Off Topic

Reply
 
Thread Tools Display Modes
  #1  
Old 09-15-2021, 09:56 AM
starkind starkind is online now
Planar Protector

starkind's Avatar

Join Date: Apr 2021
Posts: 2,672
Default It's not ok to diagnose people and prOscribe medications.

If you're not a doctor. You're not a doctor, are you?



You have no idea what you're talking about.

Let me posit this, since March have I been more or less coherent. Would schizophrenia medicine which causes weight gain and other serious side effects improve my physical condition? What would it even actually do for me?

No you may not have my ambergris.
Reply With Quote
  #2  
Old 09-15-2021, 10:51 AM
Gravydoo II Gravydoo II is offline
Planar Protector

Gravydoo II's Avatar

Join Date: Mar 2019
Posts: 2,102
Default

Tell it.

Thats all I hear from these people. I'm a drug addict. I'm a mentally ill person. I need medication. Fucking doctors, all of em.

You taking risperidone or something?
Reply With Quote
  #3  
Old 09-15-2021, 11:11 AM
GinnasP99 GinnasP99 is online now
Planar Protector

GinnasP99's Avatar

Join Date: Mar 2014
Posts: 1,222
Default

__________________
Reply With Quote
  #4  
Old 09-15-2021, 11:21 AM
Whale biologist Whale biologist is offline
Planar Protector

Whale biologist's Avatar

Join Date: Aug 2021
Posts: 1,233
Default

Same goes for Mesocyclone 😘
Reply With Quote
  #5  
Old 09-15-2021, 11:23 AM
Jibartik Jibartik is offline
Planar Protector

Jibartik's Avatar

Join Date: May 2015
Posts: 8,970
Default

I have an exemption from my doctor. I have an exemption!
__________________
🏰🛡️🧙🏼Classic UI Quest🧝🏼🔮🗡️
🐾🦄 Classic Mob Safari 🐗🐾
📖🧛🍾The Wisest Necro🦇🧟💀
Reply With Quote
  #6  
Old 09-15-2021, 11:24 AM
GinnasP99 GinnasP99 is online now
Planar Protector

GinnasP99's Avatar

Join Date: Mar 2014
Posts: 1,222
Default



Much longer watch, but very interesting. Hope this helps.
__________________
Reply With Quote
  #7  
Old 09-15-2021, 11:30 AM
Gravydoo II Gravydoo II is offline
Planar Protector

Gravydoo II's Avatar

Join Date: Mar 2019
Posts: 2,102
Default

HAHAHAHAHAHAHHAH

He's wrong. What is his field of expertise? Pretty sure it was racism and something else.. What was his thing??

Because hes not a healthcare worker, holds a degree in any sciences, or studied medicine. Weird how a man suffer from the mental illness of racism is saying that mental illness is not real.

Almost like looking at your broken leg and saying "its not broken, its fractured in 19 places.."
Reply With Quote
  #8  
Old 09-15-2021, 01:00 PM
starkind starkind is online now
Planar Protector

starkind's Avatar

Join Date: Apr 2021
Posts: 2,672
Default

Quote:
Originally Posted by Gravydoo II [You must be logged in to view images. Log in or Register.]
HAHAHAHAHAHAHHAH

He's wrong. What is his field of expertise? Pretty sure it was racism and something else.. What was his thing??

Because hes not a healthcare worker, holds a degree in any sciences, or studied medicine. Weird how a man suffer from the mental illness of racism is saying that mental illness is not real.

Almost like looking at your broken leg and saying "its not broken, its fractured in 19 places.."
Being a racist doesn't invalidate him or his lived experience.
Quote:
Originally Posted by GinnasP99 [You must be logged in to view images. Log in or Register.]


Much longer watch, but very interesting. Hope this helps.
100%

I was fine until the antidepressants and antipsychotics. There are a lot of psychiatrists just in it for the money who are also bigoted towards people with certain disorders and symptoms. They'll do whatever they can to get a check or avoid liability even if it's 100% garanteed to lead to disability or suicide. And most of these psychiatrists fall into the liberal category. They are absolute Nazi. Profession and society over the individual patient. We are just paypigs to them.
Reply With Quote
  #9  
Old 09-15-2021, 01:42 PM
unsunghero unsunghero is offline
Planar Protector


Join Date: Aug 2015
Posts: 1,929
Default

Antidepressants have a side effect of weight gain, not sure about antipsychotics

Some milder antipsychotics are prescribed sort of off-label as a mood stabilizer, Abilify is an example of this

Harder antipsychotics such as Halodol, Geodon, Risperidone (off the top of my head) you would not want to take without having a diagnosis of schizophrenia or symptoms of psychosis. Nor would I expect a psychiatrist to prescribe these without that

I assessed a guy years ago who had an insecure personality and mentioned that he assumed when hearing others laugh that they were laughing at him (a common thought for any insecure person). A really bad psychiatrist at a psych hospital mistook this as paranoia and auditory hallucinations and prescribed him either Halodol or Geodon, I forget which. It gave him severe suicidal thoughts out of the blue, because it was not the correct medication for him, we had to assist him in getting back to a psych hospital to be re-evaluated. I’m not sure what other possible side effects (other than Tardive dyskinesia - mouth twitching, for Halodol) could occur with some of the stronger antipsychotics if mis-prescribed but they could be significant

Hope this info helps!
Last edited by unsunghero; 09-15-2021 at 01:45 PM..
Reply With Quote
  #10  
Old 09-15-2021, 01:52 PM
unsunghero unsunghero is offline
Planar Protector


Join Date: Aug 2015
Posts: 1,929
Default

Ok I can shed some light on a manic episode following an SSRI:

The function of an SSRI is to treat symptoms of depression such as motivation and energy levels by correcting the person’s serotonin level. If the medication is working a person with low mood, low energy, low motivation due to a serotonin imbalance would have a boost to these to being them back up to a functioning level

However, a person who has bi-polar is treated with mood stabilizers like lithium. If you give someone who is bi-polar some ssri’s, the medications attempt to correct the person’s energy levels can put them into a manic episode
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -4. The time now is 12:05 PM.


Everquest is a registered trademark of Daybreak Game Company LLC.
Project 1999 is not associated or affiliated in any way with Daybreak Game Company LLC.
Powered by vBulletin®
Copyright ©2000 - 2021, Jelsoft Enterprises Ltd.